# SDR 03FDEA00196

- Difficulty date: March 3, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 48,346 hours, 34,031 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP, BS 720C STR 26R.  REMOVED STRINGER CLIP BS 720C STR 26R, REMOVED CORROSION ON CLIP IN A 1 INCH X 1 INCH AREA.  BLENDED 0.020 INCH FROM 0.040 INCH OUT OF LIMITS IAW SRM 53-10-1 FIG 1.  FABRICATED REPLACEMENT STR CLIP FROM 7075 T6 X 0.040 INCH NR 472905 IAW SRM 51-30-1 AND REINSTALLED AT BS 720C STR 26R IAW SRM 51-30-2.
